# SDR TRBA201124201

- Difficulty date: August 29, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 33,734 hours, 36,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT PAX DOOR INOPERATIVE.  RESECURED LIGHT BULB AT PAX / BOARDING DOOR EMERGENCY IAW JIC 33-00-00. OPS CHECKED GOOD.
